Login New user?  
Mathematical Sciences Letters
An International Journal


Volumes > Vol. 7 > No. 1


On M-Projective Curvature Tensor of Generalized Sasakian-Space-Forms

PP: 43-47
Shyam Kishor, Prerna Kanaujia,
The object of the present paper is to characterize generalized Sasakian-Space-Forms satisfying certain curvature conditions on M-projective curvature tensor. In this paper, we study M-projectively semisymmetric, ξ -M-projectively flat, and M-projectively recurrent generalized Sasakian-Space-Forms. Also generalized Sasakian-Space-Forms satisfying W∗. S=0 have been studied.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved